# SDR X2RA2020061500001

- Difficulty date: May 5, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N138TX
- Make and model: Hughes 369D
- Aircraft serial: 1290646D
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Seized
- Location: Mixer Assy
- Part time: 11 hours
- Component: Mixer
- Component part number: 369A76131
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED THE COLLECTIVE MOTION WAS RATCHETY.  INSPECTION FOUND THAT THE BEARINGS, SELF-ALIGNING, WERE SEIZED UP SOLID.  REPLACEMENT OF THE LINK ASSY CURED THE ISSUE.  THE LINK HAD BEEN INSTALLED NEW, 3 DAYS BEFORE WITH 11.4 HOURS TSN AT REMOVAL.
